Cookies?
Library Header Image
LSE Research Online LSE Library Services

A single minimal complement for the c.e. degrees

Lewis-Pye, Andrew (2007) A single minimal complement for the c.e. degrees. Transactions of the American Mathematical Society, 359 (12). pp. 5817-5865. ISSN 0002-9947

Full text not available from this repository.
Identification Number: 10.1090/S0002-9947-07-04331-0

Abstract

We show that there exists a minimal (Turing) degree b<0' such that for all non-zero c.e. degrees a, 0'=a V b. Since b is minimal this means that b complements all c.e. degrees other than 0 and 0'. Since every n-c.e. degree bounds a non-zero c.e. degree, b complements every n-c.e. degree other than 0 and 0'.

Item Type: Article
Official URL: http://www.ams.org/publications/journals/journalsf...
Additional Information: © 2007 American Mathematical Society
Divisions: Mathematics
Subjects: Q Science > QA Mathematics
Sets: Departments > Mathematics
Date Deposited: 06 Aug 2013 11:17
Last Modified: 20 Feb 2019 08:49
URI: http://eprints.lse.ac.uk/id/eprint/51427

Actions (login required)

View Item View Item